Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Families of groups generated by two operators of the same order


Author: Abraham Sinkov
Journal: Trans. Amer. Math. Soc. 35 (1933), 372-385
MSC: Primary 20F05
DOI: https://doi.org/10.1090/S0002-9947-1933-1501690-5
MathSciNet review: 1501690
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F05

Retrieve articles in all journals with MSC: 20F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501690-5
Article copyright: © Copyright 1933 American Mathematical Society

American Mathematical Society